# SDR DLM88060053

- Difficulty date: January 16, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 36,700 hours, 28,133 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 203BC1021
- Part serial: 0184
- Condition: Unknown
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE REPOSITION AIRCRAFT FOUND SMOKE COMING FROM UNDER FUSELAGE FWD OF E/E DOOR.  FOUND AIRCRAFT BATTERIES OVERCHARGING.  REPLACED CHARGER, BATTERIES AND TEMP SENSORSD PER M/M, SYSTEM CHECK NORMAL.
